Print Page   |   Contact Us   |   Report Abuse   |   Sign In   |   Register
Long Table Business Breakfast
Share |


SGLBA presents Long Table Business Breakfast

What’s it about?

Long Table Business is an exclusive benefit for SGLBA Networker and above members. It is an outcomes-driven breakfast held on the first and third Wednesday mornings of each month. 

Who attends, and why?

If you’re looking for leads and support, then this event is ideal for you. Attended by driven entrepreneurs and business owners looking to grow their business and attribute tangible return-on-investment to their networking activity.

Held in a boardroom, city-based setting, with like-minded professionals. This event is exclusively for SGLBA members as part of their membership investment, though guests are welcome to sample 2 sessions.

Guests are welcome to attend, however this is a business event, thus after two events, we request non members to invest in membership, or cease attending. Where there are multiple representatives from the same profession / industry, the group will discuss any potential conflict at that time.

Registration

Registration is required for this event.  Please visit the SGLBA calendar and register for the date you wish to attend here Events calendar

Long Table Business Format

7.30am Welcome - around the table introductions (10 mins)
7.40am How Can We Help You This Week? (15 mins)
7.55am Collective Problem –solving (15 mins)
8.10am Feature Presentation (20 mins)
8.30am Post-presentation discussion / revision (10 mins)
8.40am Recap, Reminders, SGLBA updates and Thank You’s (5 mins)
8.45am Close

NOTE: Meet in the ground floor lobby of the building (near the cafe) between 7:15am - 7:30am from where you'll be collected to get lift access to the floor. Feel free to pick up a drink and / or bite to eat to bring with you!

Long Table Business Rules of Engagement

•    Participants must be paid-up Networking members of the SGLBA and attend regularly
•    One profession/speciality in the group
•    Participate, contribute to discussion, and meet with LongTable colleagues to fully understand their business
•    Actively participate in attracting new members to the group from time-to-time
•    Where possible should attend Canapés and SGLBA AGM

Your Group Leader

Sessions will be facilitated by Christopher Brooks.  Christopher is a Networker member of the SGLBA, former SGLBA President, and member of the Australian Institute of Company of Directors. 

He also owns First Train, where he focuses on turning people into successful leaders through coaching, development and support. We will shortly be putting out some PR to this effect so that everyone is aware of the group and how to get involved, but I wanted to let you all know first.

Date, venue & cost information

Date: First and third Wednesday of each month.  Meet in lobby near cafe to be let up to L35.

Venue: With thanks to Stephen Hathway of Helm Advisory / 0413 443 224

Suite 4, Level 35

50 Bridge Street,

Sydney

Cost: Attendance to the sessions is free, as part of SGLBA member’s investment in their business. 

Want to know more?

Contact Christopher Brooks on 0405 784071 or chris@firsttrain.com.au